# SDR CALA0400273

- Difficulty date: March 24, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 15,727 hours, 5,065 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A270018
- Part serial: D0953
- Condition: Punctured
- Location: Rt I/B Aft Flap
- Part time: 6,791 hours, 2,166 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A SMALL HOLE IN RIGHT WING I/B AFT FLAP APPROXIMATELY 20 INCHES FROM I/B EDGE.  THE RIGHT WING I/B AFT FLAP ASSEMBLY WAS REMOVED AND REPLACED IAW MM 27-51-12-400-801.
